EconPapers    
Economics at your fingertips  
 

Consistent nonparametric specification tests for stochastic volatility models based on the return distribution

Yang Zu and H. Peter Boswijk ()

Journal of Empirical Finance, 2017, vol. 41, issue C, 53-75

Abstract: This paper develops nonparametric specification tests for stochastic volatility models by comparing the nonparametically estimated return density and distribution functions with their parametric counterparts. Asymptotic null distributions of the tests are derived and the tests are shown to be consistent. Extensive Monte Carlo experiments are performed to study the finite sample properties of the tests. The proposed tests are applied in a number of empirical examples.

Keywords: Nonparametric test; Stochastic volatility models (search for similar items in EconPapers)
JEL-codes: C58 C12 C14 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S092753981630161X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Consistent nonparametric specification tests for stochastic volatility models based on the return distribution (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:empfin:v:41:y:2017:i:c:p:53-75

Access Statistics for this article

Journal of Empirical Finance is currently edited by R. T. Baillie, F. C. Palm, Th. J. Vermaelen and C. C. P. Wolff

More articles in Journal of Empirical Finance from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-29
Handle: RePEc:eee:empfin:v:41:y:2017:i:c:p:53-75